# SDR FDEA201603080867

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43543
- Aircraft time: 2,533 hours, 963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR TRACK DAMAGE AT 8RT.  TRIMMED SEAT TRACK AT POSITION 8R IAW SRM 53-00-52-1A FIG 101.  REMOVED CARGO LOADING SYS & ONE FLOOR PANEL AT MDC 8R.  REMOVED ADDITIONAL 3 FLOOR PANELS AT MCD 8R, CUT OUT DAMAGED SEAT TRACK.  TRIMMED A FITTED, DRILLED NEW TRACK PN BAC1520-2772, PO MA 3310786.  TRIMMED A FITTED, DRILLED SPLICES PN & 10134-3003 PO MA 3310787. TRIMMED A FITTED REPAIR STRAP PN 7075 T6 .250, PO MA 2982495.  OK  TO INSTALL TRACK, SPLICES ON STRAP.  INSTALLED TRACK, SPLICE & STRAP.  IAW SRM 53-00-52-2R REPAIR 9  INSTALLED 4 EACH UPPER CARGO FLOOR PANELS IAW AMM  53-01-06-4.  INSTALLED THE REMOVED LOADING SYS IAW AMM 25-57-01-4.
